4 Replies Latest reply on May 30, 2016 6:07 PM by tzvid38040417

    S and T combine in English with Hebrew Language Support Version

    tzvid38040417

      Hi,

      I am using Adobe Creative Cloud 2016 and the language is English with Hebrew support (תמיכה בעברית). I am having an issue where the letters S and T when they appear together latch on to each other like in the image below. (Note how when the s and t stand alone they are fine.) In the image below the fonts are Trubuchet MS and Times New Roman so it is not font specific.

       

      st_adobe_Captivate_9.png

      When I uninstalled the Hebrew language supported version of CC and installed the regular version the problem cleared, However, when I then reinstalled the English with Hebrew support the problem reappeared. I have found this issue both in Photoshop and InDesign. Initially, I had this problem in Captivate as well. After after I uninstalled Adobe CC with Hebrew support, I uninstalled Captivate and reinstalled it, but did so prior to reinstalling Adobe CC in English with Hebrew language support and now Captivate does not have this issue. Thus, I am pretty sure there is something in the Hebrew language supported version that is triggering this effect.

       

      Any ideas?

       

      Thank you!